# SDR J6BA20250220114

- Difficulty date: January 14, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,431 hours, 39,104 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed Insp
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELECTRIC BOOST PUMP SATELLITE HOLE # 9 ON LOWER AFT WING PLANK HAS TOO MUCH NOISE INDICATION DURING EDDY CURRENT OPEN HOLE INSPECTION.     (FILED CLOSED)    REPAIRED RH ELECTRIC BOOST PUMP SATELLITE HOLE #9 ON LOWER AFT WING PLANK WITH REFERENCE TO REO 601R-57-21-169 REV "D" DATED 2008-06-23  REPAIR #2.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 6 53-00-097 WITH NO DEFECTS FOUND.   COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
